# SDR 01FDEA00028

- Difficulty date: January 18, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STRUT OVERHEAT LIGHT CAME ON SHORTLY AFT ENG ANTI-ICE OPEN.  COMPLIED WITH TROUBLESHOOTING PROC ON PAGE 2-7-10 OF CFM.  LIGHT WENT OUT.  FOUND HEAT EXCHANGER CRACKED.  *S/D*  REMOVED AND REPLACED NR 1 BLEED AIR HEAT EXCHANGER PER MM 36-11-051-4 FROM STEP 2A - 2C.  NO FAULTS NOTED.
